# SDR CA140409007

- Difficulty date: April 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 8,685 hours
- Engine: Ge CF348C5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: AE71357812
- Condition: Failed
- Location: Mlg
- Part time: 7,797 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING AND DURING A 180 DEGREE TURN AT RUNWAY END FOR BACK TRACK TO EXITING TAXIWAY, FLIGHT CREW RECEIVED A NR 3 HYDRALIC SYS LOW PRESSURE CAUTION MESSAGE, NR 3 HYDRALIC FLUID QTY WAS OBSERVED AT 0 PERCENT.  FLIGHT CREW SHUTDOWN NR 3 HYD SYS AND TAXIED TO GATE POSTION.  AFTER PASSENGER OFF LOADING, THE FLIGHT CREW OBSERVED HYD FLUID IN THE AREA OF THE NLG BAY AND AFT ALONG THE LOWER FUSELAGE.  MAINTENANCE WAS DISPATCHED TO THE ACFT AND DISCOVERED THE NLG RETRACT ACTUATOR HOSE ASSY WAS SPLIT OPEN WHERE THE HOSE IS SWAGED INTO THE FITTING END.
